# SDR R61A2020022420251

- Difficulty date: February 24, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 16,646 hours, 11,150 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK- CF 3 CABIN FLOOR STRUCTURE RH INBD LONGITUDINAL SEAT TRACK HAS CORROSION AT FR82. CUT AND REMOVED SECTION OF FLOOR BEAM DUE TO CORROSION OUT OF LIMITS REF SRM 53-23-10/AD01. APPLIED SURFACE PROTECTION TO R/H INBD SEAT TRACK BETWEEN FR 81-84. PER REF ETD 2020-170-005453. SRM 51-23-06, CPM 51-25-00.
